# SDR UOI2013F00000

- Difficulty date: June 24, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N907GD
- Make and model: Bnorm BN2A26
- Aircraft serial: 3008
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: 3023C
- Condition: Leaking
- Location: Lt Brake
- Part time: 4,343 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BRAKE CALIPER LT SIDE, LEAKING.
